HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

A remark on a Liouville problem with boundary for the Stokes and the Navier-Stokes equations

Files in This Item:
pre989.pdf163.12 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84136

Title: A remark on a Liouville problem with boundary for the Stokes and the Navier-Stokes equations
Authors: GIGA, YOSHIKAZU Browse this author
Keywords: Liouville problem
Navier-Stokes equations
non-slip boundary condition
Poiseuille type flow
Issue Date: 18-Nov-2011
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 989
Start Page: 1
End Page: 16
Abstract: We construct a Poiseuille type ow which is a bounded entire solution of the nonstationary Navier-Stokes and the Stokes equations in a half space with non-slip boundary condition. Our result in particular implies that there is a nontrivial solution for the Liouville problem under the non-slip boundary condition. A review for cases of the whole space and a slip boundary condition is included.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69795
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University